Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/329628
Type: Artigo
Title: Graded A-identities For The Matrix Algebra Of Order Two
Graded A-identities for the matrix algebra of order two
Author: Brandão Jr., Antonio Pereira
Gonçalves, Dimas José
Koshlukov, Plamen
Abstract: Let F be a field of characteristic 0 and let R = M-2(F). The algebra R admits a natural grading R = R-0 circle plus R-1 by the cyclic group Z(2) of order 2. In this paper, we describe the Z(2)-graded A-identities for R. Recall that an A-identity for an algebra is a multilinear polynomial identity for that algebra which is a linear combination of the monomials x(sigma)(1) . . . x(sigma)(n) where sigma runs over all even permutations of {1,..., n} that is sigma is an element of A(n), the nth alternating group. We first introduce the notion of an A-identity in the case of graded polynomials, then we describe the graded A-identities for R, and finally we compute the corresponding graded A-codimensions.
Let F be a field of characteristic 0 and let R = M2(F). The algebra R admits a natural grading R = R0 ⊕ R1 by the cyclic group Z2 of order 2. In this paper, we describe the Z2-graded A-identities for R. Recall that an A-identity for an algebra is a multil
Subject: Graded Algebras
Graded Polynomial Identities
A-identities
Álgebras graduadas
Identidades polinomiais graduadas
A-identidade polinomial
Country: Singapura
Editor: World Scientific
Citation: International Journal Of Algebra And Computation . World Scientific Publ Co Pte Ltd, v. 26, p. 1617 - 1631, 2016.
Rights: fechado
fechado
Identifier DOI: 10.1142/S0218196716500715
Address: http://www.worldscientific.com/doi/abs/10.1142/S0218196716500715
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000391558300007.pdf352.45 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.